# SDR SIMA202007221002

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 34,200 hours, 30,528 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nr 4 Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI AT LOW SPEED, APPROXIMATELY 11-12 KTS.  SPOILER OPENS AND  SPOILER FAIL EICAS CAUTION ILLUMINATED INTERMITTENTLY.  FOUND THE NR 4 MLG HUB CAP DRIVE CLIP GAP OUT OF ADJUSTMENT, ADJUSTED CLIP IAW 32-49-02. NO FUTHER DEFEECTS NOTED. A/C OK FOR SERVICE.
